# SDR DALA2017090506623

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 65,590 hours, 26,084 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIV TO OKC DUE TO CREW OXYGEN SLOWLY DECREASING AND DOWN TO 240 PSI.  MTC FOUND OBS SEAT O2 MASK IN EMERGENCY, REPLACED OBS O2 STORAGE BOX. FOUND F/O O2 MASK LEAKING AT STORAGE BOX, REPLACED MASK AND STORAGE BOX. REPLACED O2 BOTTLE LEAK CHECKS GOOD.
